# SDR DL764061063

- Difficulty date: December 25, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 21,411 hours, 7,474 cycles
- Engine: Ge CF680C2*
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Leaking
- Location: Spoiler Actuator
- Component: Actuator, 1611118
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CTR HYD QTY DROPPED TO .29 INFLIGHT.  MX IN WORK, FOUND NR 4 SPOILER LEAKING LEFT WING.  SERVICE HYD SYSTEM.  REPLACED O-RING ON NR 4 SPOILER ACTUATOR.  LEAK CHECKED OK.  CHECKED DIFFERENTIAL FILTER INDICATING ON CENTER ACMPS BOTH CHECK OK.  CYCLED SPOILERS CONTROL SURFACES, NO FURTHER LEAK NOTED.
